versión On-line ISSN 0719-0646
RENUKADEVI, V. On subsets of ideal topological spaces. Cubo [online]. 2010, vol.12, n.2, pp. 43-52. ISSN 0719-0646. http://dx.doi.org/10.4067/S0719-06462010000200004.
We define some new collection of sets in ideal topological spaces and characterize them in terms of sets already defined. Also, we give a decomposition theorem for α − I−open sets and open sets. At the end, we discuss the property of some collection of subsets in ⋆−extremally disconnected spaces.
Palabras clave : extremally disconnected spaces; tIset, Iopen set; preIopen set; semiIopen set; semi Iopen; semipre Iopen; CIset; BIset; B1Iset; B2Iset; B3Iset; Iopen; RIopen; Ilocally closed set; weakly Ilocally closed set; AIRset; DIset.